# SDR ASAA2023071243990

- Difficulty date: July 12, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,264 hours, 17,263 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE TEST INTERMITTANT. GROUNDED - YES. (RESOLVED ON W/O: 1960510 TASKCARD: N/R-00001 ) ENGINE FIRE DETECTION - OPERATIONAL TEST PASS REF AMM 26-11-00-710-801.ENGINE FIRE DETECTION LOOP RESISTANCE - SYSTEM TEST PASS REF AMM 26-11-00-730-801.ACCOMPLISHED GVI OF #2 ENG FIRE LOOPS AND HARNESSES, NO DEFECTS NOTED.REF FIM 26-10 TASK 801, FIRE DETECTION CONTROL UNIT SHOWS NO FAULTS. NO RECIENT HISTORY, GROUND VERIFICATION OK.A/C RELEASED FROM MEL 26-2B, C/N 12058559 REMOVED, SWITCH SELECTED TO NORMAL. SEAMC MITCH CONTACTED.
